MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM
Model Number SDM-SYS-9000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported foot switch was returned to hologic for investigation and the reported issue was duplicated during testing.The source of the issue was that the molded cable strain relief was broken causing the internal wires to cross talk.This intermittent c-arm motion issue was not design related or a machine operational issue, but a result of damage to the cable from mishandling or accidental breakage.
 
Event or Problem Description
It was reported that the foot switch was causing intermittent c-arm motion.If the foot switch was bumped the c-arm was moving on its own.No injury reported.A field engineer was dispatched to the site and was not able to reproduce the reported issue.The foot switch was replaced and the system was working as intended.
 
Additional Manufacturer Narrative
Correction to section g3.Date received by manufacturer is 11/20/2020.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key10968295
Report Number1220984-2020-00077
Device Sequence Number982322
Product Code OTE
UDI-Device Identifier15420045505636
UDI-Public(01)15420045505636
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-9000-3D
Device Catalogue NumberSDM-SYS-9000-3D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1